# SDR AMTA200600412

- Difficulty date: June 25, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL DENTS LT FUSELAGE SECT 43 FS 580 TO FS 584, ABOVE W/L 208.10  REQUIRES PERMENANT REPAIR.  REPAIRED IAW EA, THIS IS AN INTERIM REPAIR IAW ER/A SUPPLEMENTAL INSPECTION TO BEGIN AT 20,500 CYCLES.  (K)
